# SDR CA091105003

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,316 hours
- Engine: Pwa PT6A41
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1005303595
- Condition: Mismanufactured
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM INTERCOSTAL 100-530359-5 (SUPERSEDED PART 100-530359-11) NEW/ REPLACEMENT PART. OVERALL LENGTH WAS TOO SHORT BY 0.75" WHEN COMPARED TO ORIGINAL FROM ACFT.
